# SDR ZZDA2008167

- Difficulty date: October 9, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700715A13C
- Part serial: 13214
- Condition: Shutdown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

IN CRUISE, NR 1 ENGINE AUTO-SHUTDOWN.  REMOVED AND REPLACED NR 1 ENGINE IAW AIRTRAN TASK CARD 603.
